# SDR UALA2010090703282

- Difficulty date: September 4, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 40,108 hours, 10,579 cycles
- Engine: Pwa PW4052
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Control Panel
- Part number: 503111
- Part serial: 185
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S HAND MIC IS DEFECTIVE.  FOUND CAPT'S HAND MIC CAUSING EXCESSIVE HUM IN FLT & SERVICE INTERPHONE.  MIC NIS, REMOVED BROKEN TIP FROM NOSE GEAR INTERPHONE JACK AND REPLACED CAPT'S AUDIO CONTROL PANEL, CK GOOD.
